# SDR CA030407003

- Difficulty date: February 27, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Bag JETSTM3107
- Aircraft time: 21,884 hours
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER START THE GENERATOR WOULD NOT COME ON LINE. TESTING REVEALED A FAILED TERMINAL END ON THE FIELD WIRE INSIDE THE GENERATOR.
